# SDR MALA050318

- Difficulty date: April 6, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 15,376 hours, 16,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND COCKPIT DOOR POST AT LBL 10.0 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO S53185.
